Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2016, 7:58 PM EDT for Orange County, Indiana. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 7:58 PM EDT (23:58 UTC)
- Expired
- Mar 27, 2016, 8:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Orange County, IN
The radar
The Louisville radar (KLVX), 87 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 8:01 PM EDT | HAIL 1.75 | French Lick, IN | |
| Mar 27, 8:03 PM EDT | HAIL 1 | West Baden Springs, IN | |
| Mar 27, 8:28 PM EDT | TSTM WND DMG | French Lick, IN | ROOF TORN OFF OF A GAS STATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
850
WUUS53 KLMK 272358
SVRLMK
INC117-280030-
/O.NEW.KLMK.SV.W.0003.160327T2358Z-160328T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 830 PM EDT
* AT 758 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
PAOLI...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PAOLI...ORLEANS...FRENCH LICK...ORANGEVILLE...WEST BADEN SPRINGS...
ABYDEL...HINDOSTAN...WOODLAWN GROVE...PROSPECT AND BRAXTONS SIDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3869 8636 3848 8653 3854 8668 3855 8668
3869 8661
TIME...MOT...LOC 2358Z 212DEG 36KT 3851 8664
HAIL...1.00IN
WIND...<50MPH
$$
EER3 follow-up statements
408
WWUS53 KLMK 280003
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT SUN MAR 27 2016
INC117-280030-
/O.CON.KLMK.SV.W.0003.000000T0000Z-160328T0030Z/
ORANGE IN-
803 PM EDT SUN MAR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN ORANGE COUNTY...
AT 802 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
PAOLI...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
PAOLI...ORLEANS...FRENCH LICK...ORANGEVILLE...WEST BADEN SPRINGS...ABYDEL...
HINDOSTAN...WOODLAWN GROVE...PROSPECT AND BRAXTONS SIDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3869 8636 3848 8653 3854 8668 3855 8668
3869 8661
TIME...MOT...LOC 0002Z 212DEG 36KT 3855 8661
HAIL...1.75IN
WIND...<50MPH
$$
EER011 WWUS53 KLMK 280016 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 816 PM EDT SUN MAR 27 2016 INC117-280030- /O.CON.KLMK.SV.W.0003.000000T0000Z-160328T0030Z/ ORANGE IN- 816 PM EDT SUN MAR 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTHWESTERN ORANGE COUNTY... AT 815 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF PAOLI...MOVING NORTHEAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ORLEANS...ORANGEVILLE AND HINDOSTAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3869 8636 3860 8646 3860 8665 3869 8661 TIME...MOT...LOC 0015Z 212DEG 36KT 3867 8652 HAIL...1.00IN WIND...<50MPH $$ EER
871
WWUS53 KLMK 280023
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT SUN MAR 27 2016
INC117-280033-
/O.EXP.KLMK.SV.W.0003.000000T0000Z-160328T0030Z/
ORANGE IN-
823 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORANGE COUNTY
WILL EXPIRE AT 830 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA.
LAT...LON 3869 8636 3860 8646 3860 8665 3869 8661
TIME...MOT...LOC 0020Z 212DEG 36KT 3867 8652
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:58 PM EDT, 1 hour earlier.
Area forecast discussion, Mar 27, 6:58 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Louisville KY 658 PM EDT SUN MAR 27 2016 ...Updated Forecast and Aviation Discussions... ...Forecast Update... Updated 655 PM EDT Sun Mar 27 2016 With approaching shortwave trough, storms have formed into more of a line, just ahead of the cold front. Not seeing the quick growth of cells ahead of this line that we saw earlier in PAH or IND's area. Thus the focus looks to shift more to stronger parts of the line and any potential bowing segments, brief upward surges for quarter-sized hail. Updated 500 PM EDT Sun Mar 27 2016 ...Severe Thunderstorm Watch until 11 PM EDT for Portions of the Area... Latest visible satellite and area observations indicate a narrow window of stronger heating from roughly Russellville to Louisville to Madison Indiana and points west. Given stronger ascent aloft with shortwave now near St. Louis, expect the storms to our west to organize into a few bowing segments, with possibly some supercells ahead of that line. The latter would cause some larger hail with the the other presenting more of a damaging wind threat. One caveat to the severity is a mid-level cap noted on an AMDAR sounding about an hour ago. This cap is fairly strong, up to around 700 mb. We still expect this cap to erode some with the stronger forcing coming in from the west. As such, SPC has issued a severe thunderstorm watch for the evening hours. Updated products are going out. .SHORT TERM (Now through Monday Night)... Issued at 318 PM EDT Sun Mar 27 2016 ...Severe Storms Possible late this Afternoon through this Evening... A strengthening surface low over the Wabash River Valley will enter the Great Lakes region by late this evening. A trailing cold front is foreacast to move through our CWA from just after sunset through just after Midnight. Ahead of this cold front, a nice warm sector has been established across the CWA, characterized by temperatures in the low and mid 70s and dew points in the upper 50s and low 60s. Current T/Td values beneath steepening mid level lapse rates are resulting in instability (SB CAPE 750-1500 J/KG), and should hold through the late afternoon/early evening with decent heating and advective component continuing. We'll stay pretty quiet until stronger forcing ahead of the shortwave evident on water vapor imagery enters the mid Mississippi River Valley. Expect storms to initiate late this afternoon across the MO bootheel/western KY and rapily grow upscale as they move into our western CWA by the early evening. Peak window still looks to be between 6 PM and just after Midnight before storms weaken east of I- 65. Not much change in thinking regarding storm mode as increasing vertical shear profiles in response to the shortwave favor a broken line of bowing segments and some supercells. Biggest threat will likely be large hail as freezing levels are relatively low and will be supplemented by dry air aloft and a few rotating storms. Also concerned about the damaging wind threat west of I-65 and before/around sunset as a dry low levels create a bit of an inverted V look to the low level temp profile. The wind threat should diminish after sunset as storms lose ability to be surface based. As mentioned before, the tornado threat is not zero, however should be fairly low due higher LCL's in the mixed boundary layer and surface winds veered too much relative to a SW-NE storm motion. Like the placement of the Slight Risk area with main concern along and west of I-65, and especially along and north of the Ohio River. Overnight - Monday Night... Cold front passes through in the overnight hours with lingering rain showers ending by dawn. will likely see clouds and perhaps some sprinkles hang around in the NE through the day on Monday, but overall dry. After morning lows in the mid 40s, highs on Monday will only rise to the 55-60 range. Surface high and upper ridge settle in for Monday night. The combination of mostly clear skies and light winds will allow for temps to drop into the mid and upper 30s. Look for Patchy/Areas of frost and the possibility for a headline with future products. .LONG TERM (Tuesday through Sunday)... Issued at 319 PM EDT Sun Mar 27 2016 Tuesday - Wednesday Morning... Surface high pressure and progressive upper ridge axis will move across our area through mid week. This will be a dry period, with high temps in the mid 60s. Light southerly flow on the back side of the high Tuesday night will allow for slightly milder overnight lows. Look for low and mid 40s outside of valleys. Around 40 in decoupled valleys. The first part of Wednesday will be dry with temps rising into upper 60s and low 70s by early afternoon. Mid and upper level clouds will start to stream in ahead of the next system. Wednesday Afternoon - Thursday Night... We'll be in a SW flow through a deeper layer by Wednesday afternoon and evening as the upper ridge axis moves east and a trough pushes into the Plains. Isolated to widely scattered rain showers will be possible mainly west of I-65 on Wednesday afternoon and early evening. As we move into Wednesday night and Thursday, upper trough and associated surface low will move into the upper Midwest then the Great Lakes. Meanwhile, a plume of deeper moisture overruns the Ohio Valley ahead of a cold front. Expect widespread showers and thunderstorms with gusty winds and heavy rainfall possible as PWATs jump to 2-3 times normal for this time of year. There is a chance for some stronger storms, although overall instability continues to look unimpressive in forecast soundings. A saturated, and overall moist-adiabatic temp profile has a more heavy rain look than a severe look at this point. Another lower confidence factor will be in a timing as models continue to diverge. GFS/GFS ensemble mean continue to advertise a sharper and more progressive trough, which leads to a dry forecast by Thursday night. Meanwhile, ECMWF is slower and more strung out with the trough axis which results in a slower FROPA and lingering showers/storms through Thursday night. Temps will also be highly dependent on FROPA timing on Thursday night. After a day around 70 on Wednesday, lows Thursday nigh should be in the 40s. These numbers may go higher/lower depending on slower/faster timing. Overall, most spots can expect between 1 to 2 inches of rainfall during this time. Friday - Sunday... Overall troughing holds over the NE CONUS through the weekend, with a couple of disturbances rotating through the parent trough. Although a few chances of light showers may be possible across our N with each passing disturbance, this will be an overall dry and cool period of weather. Highs in the upper 50s to around 60 will be common on Friday/Saturday, but highs will only be in the upper 40s/low 50s by Sunday. Lows should drop to the low and mid 30s on Saturday night, with a freeze possible by Sunday night. A hard freeze still appears possible at the end of this forecastcycle. && .AVIATION (00Z TAF Update)... Updated at 650 PM EDT Sun Mar 27 2016 We gave a broken line of thunderstorms trying to organize west of the SDF/BWG terminals this hour, with some additional rains out ahead of that line. These storms are firing out ahead of a cold front and an upper impulse working to enhance the storms. Expect the stronger storms to make it to BWG in the 03/05Z window and SDF in the 01/03Z window, and a little later at LEX. Some hail and stronger gusts are possible, versus what is in the current set of TAFs, but will amend as necessary. MVFR cigs should hold on at least through daybreak behind the storms, with scattering out expected late in the period, some time Monday afternoon at the earliest. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS Short Term.....BJS Long Term......BJS Aviation.......RJS
Hazardous weather outlook, Mar 27, 4:55 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 455 PM EDT SUN MAR 27 2016 INZ076>079-083-084-089>092-KYZ023>032-061-070-282100- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-BUTLER-LOGAN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... MORGANTOWN...RUSSELLVILLE 455 PM EDT SUN MAR 27 2016 /355 PM CDT SUN MAR 27 2016/ ...SEVERE THUNDERSTORM WATCH 56 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WEATHER SYSTEM PASSING THROUGH THE OHIO VALLEY WILL BRING THUNDERSTORMS TO THE REGION LATE THIS AFTERNOON THROUGH THIS EVENING. STORMS WILL PRODUCE GUSTY WINDS AND HEAVY RAINFALL... AND SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND ISOLATED DAMAGING WINDS. THE MOST LIKELY AREAS FOR SEVERE STORMS WILL BE ALONG AND WEST OF WEST OF I-65 BETWEEN 6 PM AND MIDNIGHT EDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER CHANCE FOR STORMS WILL COME WEDNESDAY AND THURSDAY AS ANOTHER WEATHER SYSTEM PUSHES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS AND HAIL IN STORMS LATE THIS AFTERNOON THROUGH THIS EVENING. KYZ033>043-045>049-053>057-062>067-071>078-081-082-282100- HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK- LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY- LINCOLN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 455 PM EDT SUN MAR 27 2016 /355 PM CDT SUN MAR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A WEATHER SYSTEM PASSING THROUGH THE OHIO VALLEY WILL BRING THUNDERSTORMS TO THE REGION THIS EVENING. STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER CHANCE FOR STORMS WILL COME WEDNESDAY AND THURSDAY AS ANOTHER WEATHER SYSTEM PUSHES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY HAIL AS WELL AS STRONGER WIND GUSTSIN STORMS THROUGH THIS EVENING. BJS/RJS
In the hours before
Special weather statement, Mar 27, 6:23 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM CDT SUN MAR 27 2016
KYZ026-272300-
OHIO-
523 PM CDT SUN MAR 27 2016
...A THUNDERSTORM PRODUCING HALF INCH HAIL WILL AFFECT WESTERN OHIO
COUNTY...
AT 522 PM CDT...A STRONG THUNDERSTORM WAS OVER CENTRAL CITY...MOVING
NORTHEAST AT 45 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...NINETEEN...
HEFLIN...COFFMAN...TAFFY AND MAGAN.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3736 8712 3738 8709 3746 8710 3748 8713
3749 8712 3748 8711 3755 8705 3763 8695
3762 8692 3764 8689 3765 8686 3759 8673
3727 8698 3732 8699 3736 8703 3737 8707
3733 8711 3734 8714
TIME...MOT...LOC 2222Z 210DEG 39KT 3730 8714
RJSSpecial weather statement, Mar 27, 7:39 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SUN MAR 27 2016
INZ083-084-089-280015-
CRAWFORD-DUBOIS-PERRY-
739 PM EDT SUN MAR 27 2016
...A STRONG THUNDERSTORM WITH UP TO DIME SIZE HAIL WILL AFFECT
NORTHWESTERN PERRY... NORTHWESTERN CRAWFORD AND EASTERN DUBOIS
COUNTIES...
AT 738 PM EDT/638 PM CDT/...A STRONG THUNDERSTORM WAS NEAR HOLIDAY
WORLD...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FERDINAND...BIRDSEYE...DUBOIS...KYANA...ELLSWORTH...RICEVILLE...SAINT
ANTHONY...BRETZVILLE...MENTOR AND CELESTINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT/1000
PM CDT/ FOR SOUTH CENTRAL INDIANA.
LAT...LON 3848 8679 3844 8668 3840 8668 3840 8659
3839 8657 3813 8679 3813 8680 3814 8680
3814 8681 3816 8680 3818 8680 3818 8679
3821 8679 3820 8696
TIME...MOT...LOC 2338Z 212DEG 39KT 3819 8688
EERLocal storm report, Mar 27, 7:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
753 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL FERDINAND 38.23N 86.86W
03/27/2016 E1.25 INCH DUBOIS IN TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:39 PM EDT | Special Weather Statement | LMK | Dubois | 36 min |
| Mar 27, 7:51 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.